# SDR YENA201904290252

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 27,610 hours, 8,445 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2850, UIO-FLL. DESCENDING THRU 7,000 FEET IN CLEAR AIR EXPERIENCED MUSTY DIRTY SOCK SMELL IN FLIGHT DECK AND CABIN. SHUT CROSS BLEED AND TURNED PACK 1 OFF PER ODOR ISOLATION CHECK LIST. ODOR DIMINISHED IN ABOUT 90 SECONDS. LANDED PRIOR TO ANY FURTHER TROUBLESHOOTING SEE PREVIOUS WRITE UPS; DURING BOROSCPOE INSPECTION FOUND TRACES OF OIL ON NR 1 & 2 ENG. PER ENGINEERS REQUEST ACCOMPLISHED ENGINE WASH ON BOTH ENGINES RAN BOTH ENGINES. NO ODOR NOTED. AS PRECAUTIONARY ACCOMPLISHED ECS DECONTAMINATION. NO ODOR NOTED REF MM 72-00-00.
